Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Chantix

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 11-21-2007, 05:02 PM
Unregistered
Guest
 
Posts: n/a
Default PVC's

I took the first pack of Chantix as directed, then upon taking the second weeks worth, started feeling like I was having panic attacks, or like my heart was beating too fast, I checked my pulse which was between 75-85, I listened to my heart and could tell the rhythm was off, sounded like it was skipping a beat. I went to the Dr and he did an EKG and decided to do a 24 hour monitor to see what was going on. Will know more tomorrow, but I swear, it has got to be from this drug. No other meds or lifestyle changes since this started happening.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 01:24 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.